# SDR USAA2012031900019

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 46,506 hours, 17,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bonding Strap
- Condition: Broken
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE BUSTLE BONDING STRAP BROKEN.  MAINTENANCE RE-INSTALLED SLIDE BUSTLE BONDING STRAP.
